# SDR FDEA201302210390

- Difficulty date: February 21, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141N842245
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT CREASE BEAM WEB DOUBLER CORRODED AT STA 312, RBL 64.  CORRODED DOUBLER REMOVED. NEW   DOUBLER FABRICATED AND INSTALLED IAW DWG 141N8422 SHT. 1 REV. R. REPAIR IS MAJOR.
